# SDR BAQA094670

- Difficulty date: May 13, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,448 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Part number: 41600298010
- Part serial: 129
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTS ARE OUT ON UNIT. REPLACED WITH SERVICABLE UNIT.  05/21/2004
